# SDR AALA202201120551

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 61,930 hours, 30,251 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW ABORTED TAKE OFF DUE TO AN AUTO BRAKE FAULT ECAM MESSAGE ON TAKE OFF ROLL PRIOR TO 80 KNOTS. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
